Home           Contact us           FAQs           
    
     Journal Home     |     Aim & Scope    |    Author(s) Information      |     Editorial Board     |     MSP Download Statistics
    Abstract
2015 (Vol. 11, Issue: 1)
Research Article

Theory of Breakdown of an Arbitrary Gas-dynamic Discontinuity-the Methods of the Riemann Problem Solution

1Pavel Viktorovich Bulat, 1, 2Konstantin Nikolaevich Volkov, 3Mikhail Vladimirovich Silnikov and 3Mikhail Viktorovich Chernyshev
1University ITMO, Kronverksky Pr., 49, Saint-Petersburg, 197101, Russia
2Kigston University, London
3Saint-Petersburg State Politechnical University, 29 Politekhnicheskaya Str., Saint-Petersburg 195251, Russia
 

DOI: 10.19026/rjaset.11.1668
Submitted Accepted Published
October ‎12, 2014 November ‎3, ‎2014 September 05, 2015

  How to Cite this Article:

1Pavel Viktorovich Bulat, 1, 2Konstantin Nikolaevich Volkov, 3Mikhail Vladimirovich Silnikov and 3Mikhail Viktorovich Chernyshev, 2015. Theory of Breakdown of an Arbitrary Gas-dynamic Discontinuity-the Methods of the Riemann Problem Solution.  Research Journal of Applied Sciences, Engineering and Technology, 11(1): 1-9.

DOI: 10.19026/rjaset.11.1668

URL: http://www.maxwellsci.com/jp/mspabstract.php?jid=RJASET&doi=rjaset.11.1668

Abstract:


We have considered the modern theory of breakdown of an arbitrary gas-dynamic discontinuity for the space-time dimension equal to two. We consider the Riemann problem of the breakdown of one-dimensional discontinuity of parameters of non-stationary gas flow in application to construction of numerical methods like the Godunov method. The problem is solved as accurate stated and as rough stated (Osher-Solomon difference scheme used in the numerical methods of shock-cupturing): the intensities are determined (static pressure relations) and the flow velocity step on the sides of formed discontinuities and waves, then the other parameters are calculated in all flow areas. We give the classification of the difference schemes using the Riemann problem solution. We compared the results of model flows by means of accurate and rough solutions.

Abstract PDF HTML
    References

  1. Arkhipova, L.P., 2012. Velocity function of the intensity of a one-dimensional non-stationary wave and its analysis for compression waves. Herald Samara State Aerospace Univ., 3(34): 57-62.

  2. Arkhipova, L.P. and V.N. Uskov, 2013. Universal solution of the problem of the one-dimensional progressing waves reflection from a solid wall and its analysis for compression waves. Herald Saint-Petersburg Univ., 1(2): 77-81.

  3. Gelfand, B.E. and M.V. Silnikov, 2002. The selection of the effective blast reduction method when detonating explosives. J. Phys. IV, 12(7): 371-374.

  4. Gelfand, B.E., M.V. Silnikov, A.I. Mikhailin and A.V. Orlov, 2001. Attenuation of blast overpressures from liquid in an elastic shell. Combust. Explo. Shock, 37(5): 607-612.

  5. Godunov, S.K., 1959. A difference method for numerical calculation of discontinuous solutions of the equations of hydrodynamics. Mat. Sb. (N.S.), 47(89): 271-306.

  6. Godunov, S.K., ?.V. Zabrodin, M.I. Ivanov, A.N. Krayko and G.P. Prokopov, 1976. Numerical Solution of Multidimensional Problems of Gas Dynamics. Izdatel'stvo Nauka, Moscow, pp: 400 (In Russian).

  7. Igra, O., 2001. One-dimensional Interactions. Handbook of Shock Waves. V2. Shock Wave Interactions and Propagation, San Diego, pp: 1-64.

  8. Kolgan, V.P., 1972. Application of the principle of minimal 13 derivative values to plotting of finite-size schemes for computation of discontinuity solution in gas-dynamics. Scientist`s Notes CAGI, 3(6): 68-72.

  9. Kulikovsky, A.G., N.V. Pogorelov and A.Y. Semenov, 2001. Mathematical Aspects of Numerical Solution of Hyperbolic Systems. Chapman and Hall/CRC Press, Boca Raton, pp: 540.

  10. Osher, S. and F. Solomon, 1982. Upwind difference schemes for hyperbolic conserva-tion laws. Math. Comput., 38(158): 339-374.

  11. Silnikov, M.V. and A.I. Mikhaylin, 2014. Protection of flying vehicles against blast loads. Acta Astronaut., 97: 30-37.
    CrossRef    

  12. Sod, G., 1978. A survey of several finite difference methods for systems of nonlinear hyperbolic conservation laws. J. Comput. Phys., 27(1): 715-736.

  13. Uskov, V.N., 2000. Progressing One-dimensional Waves. SPb.: Publ. H. BGTU Voenmekh, Saint-Petersburg, Russia, pp: 220.

    Competing interests

The authors have no competing interests.
    Open Access Policy

This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.

    Copyright

© The Author(s) 2015

ISSN (Online):  2040-7467
ISSN (Print):   2040-7459
Submit Manuscript
   Current Information
   Sales & Services
Home  |  Contact us  |  About us  |  Privacy Policy
Copyright © 2015. MAXWELL Scientific Publication Corp., All rights reserved